# SDR DALA1112753228

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 57,750 hours, 25,843 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151DF IS DELAMINATED ON A 10 INCH BY 10 INCH AREA.  REMOVED FLOOR PANEL NR 151DF IAW AMM 53-42-14-000-001.  FABRICATED NEW PANEL AS PER TRAVELER T11/870852.  INSTALLED PANEL 151DF IAW SRM 51-42-21.  PANEL FABRICATED PER DWG 3D25-37498.
